# SDR 96ZZZX5891

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3024S
- Make and model: Piper PA-28-161
- Aircraft serial: 287916297
- System (JASC): 7160 · Engine Air Intake System
- Part: Heat Muff
- Part number: 3563104
- Condition: Screen Failed
- Location: Carb Heat
- Part time: 3,886 hours
- Component: 3563100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARB HEAT MUFF SCREEN BROKEN AND INJESTED.  DURING ANNUAL INSPECTION, SCREEN LOCATED IN MUFFLER HEAT EXCHANGER FOUND TO BE DETERIORATED.  SUSPECT CAUSE IS HEAT AND AGE.  SUGGEST INSPECTION OF SCREEN EACH TIME MUFFLER SHROUD IS REMOVED.
